# SDR AU990368

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: BACN10JC6CM
- Condition: Faulty
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT UPPER DECK DOOR NUTS BELOW CORRECT LOCK TORQUE.  FOUND DURING INSPECTION IAW AD/B747/47.
